# SDR UALA2013042902988

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL DOUBLER GOUGED AT TORQUE TUBE, LOWER SECTION.    REMOVED DOUBLER, CUTOUT DAMAGE, AND INSTALLED NEW DOUBLER PER SRM 52-10-01, REPAIR 6 AND SRM 51-10-01 PRP C.  MAJOR REPAIR.
